# SDR MZZA9555

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Door Exit Sign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVER WAS FOUND ON RIGHT FORWARD EMERGENCY EXIT DOOR 'EXIT' SIGN COVER.  THE DAMAGED EXIT SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH P/N BR9279-10 ASSY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 832332 (SEQ NR 02142).  (M)
